MathSciNet Relay Station
MathSciNet bibliographic data
MR296658 46B05
Effros, Edward G. On a class of real Banach spaces. Israel J. Math. 9 (1971), 430–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement